# SDR SWAA2022062822567

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 9,098 hours, 3,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT FLASHLIGHT INOP / [01] REMOVED & REPLACED LEFT AFT FLASH LIGHT PER AMM 25-64-00-900-805
